Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi , My LMP was on 12th December and I

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3290 Questions

default
Posted on Wed, 30 Jan 2019 in Women's Health
Question: Hi ,

My LMP was on 12th December and
I had unprotected sex on 16th and 17th December . Usually my cycles are 24-25 days long as per it 7th XXXXXXX is next menstruation date supposed to start .
But I took regestrone 5mg twice per day for five days starting from 24th December to 28th December as per dr suggesation in order to prepone periods as I had some religious function to attend from 7th XXXXXXX week though it was not guaranteed by Dr. I have stopped taking regestrone after 28th and it’s already been 10 days . I have no withdrawal bleeding still .

How long I should wait . I have no history of pcos .

Is there any chances of pregnancy or it’s just because of regestrone.

Thanks
Susmita

doctor
Answered by Dr. Richa Agarwal 42 minutes later
Brief Answer:
Could be due to hormonal imbalance caused by regesterone.

Detailed Answer:
Hello mam,
Thanks for trusting us about your healthcare.
I have gone through your history and understand your concern.
It could be due to hormonal imbalance caused by regesterone but as you had unprotected sex and regesterone is not a contraceptive pill, you should watch for your menses atleast 7 days from your expected period date, otherwise get your home urine pregnancy test to rule out the possibility of pregnancy.
Hope found useful, feel free to ask more information.
Good luck
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Richa Agarwal 36 hours later
Thanks for your answer.

I forgot to mention sometimes I feel PMS symptoms (mild abdominal pain) but did not get final bleeding .
Also I am getting some amount of milky white vaginal bleeding most of the days .

Does all these are normal for anyone whoever intakes regestrone ? can it fully stop bleeding after even stopping 13 days.
doctor
Answered by Dr. Richa Agarwal 30 hours later
Brief Answer:
It could be due to fungal infection.

Detailed Answer:
Hello dear,
Sorry for the delay in my response.

You are having these milky discharge could be due to hormonal imbalance caused by regesterone but if you are having itching as well, it could be due to fungal infection.

Yes, the bleeding will stop.

Hope you found this useful. Let me know if I can assist you further.

Good luck
Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on